DG Health PM Headache Relief Tablets, 50 ct

ITEM
00746604
$2.75

Available In Store Only
Print
DG Health Headache Relief PM contains acetaminophen, a non-aspirin pain reliever, and diphenhydramine, a non-addictive sleep aid. Get the sleep you need to awaken alert, refreshed, and well-rested the following morning.
More Information
Brand DG Health
Unit Size 50 each
Available In-Store Only
Health Need Night Time Pain Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Alka-Seltzer Plus Effervescent Cold Formula - Orange Zest- 20ct Relieve even the toughest cold symptoms with Alka-Seltzer Plus Cold Formula Orange Zest Effervescent Tablets - 20 Count. Just add these great-tasting orange flavored tablets to water to combat your cold related headache, sore throat, body aches, stuffy nose and sinus pressure.. Quickview
Alka-Seltzer Plus Effervescent Cold Formula - Orange Zest- 20ct

Relieve even the toughest cold symptoms with Alka-Seltzer Plus Cold Formula Orange Zest Effervescent Tablets - 20 Count.

Just add these great-tasting orange flavored tablets to water to combat your cold related headache, sore throat, body aches, stuffy nose and sinus pressure.

View Details X
Alka-Seltzer Plus Cold & Cough Medicine, Citrus Tablets, 20 Count We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms:   Cough Nasal Congestion Sneezing Runny Nose Sore Throat Fever Headache & Body Ache Sinus Pressure INGREDIENTS: Active ingredients (in each tablet)                           Aspirin 325 mg (NSAID)*Chlorpheniramine maleate 2 mgDextromethorphan hydrobromide 10 mgPhenylephrine bitartrate 7.8 mg*nonsteroidal anti-inflammatory drug ALLERGENS:  N/A. Quickview
Alka-Seltzer Plus Cold & Cough Medicine, Citrus Tablets, 20 Count

We created Alka-Seltzer Plus cold medicine back in 1968. And while cold symptoms still seem bent on disrupting busy lives like yours, you’ve also still got a fast-dissolving ally in the fight against cold and cough. Put citrus-flavored Alka-Seltzer Plus Cold & Cough Effervescent Tablets to work against your toughest symptoms:

  •   Cough
  • Nasal Congestion
  • Sneezing
  • Runny Nose
  • Sore Throat
  • Fever
  • Headache & Body Ache
  • Sinus Pressure

INGREDIENTS: Active ingredients (in each tablet)                          
Aspirin 325 mg (NSAID)*
Chlorpheniramine maleate 2 mg
Dextromethorphan hydrobromide 10 mg
Phenylephrine bitartrate 7.8 mg
*nonsteroidal anti-inflammatory drug

ALLERGENS:  N/A

View Details X
DG Health Antacid Tablets - Fruit Flavors, 150 Ct. DG Health Antacid Tablets - Fruit Flavors, 150 Ct. Regular Strength 500 mg Calcium Carbonate Chewable Assorted Compare to the active ingredient of Tums Regular Strength 500 Packaging may vary from images shown.. Quickview
DG Health Antacid Tablets - Fruit Flavors, 150 Ct.

DG Health Antacid Tablets - Fruit Flavors, 150 Ct.

  • Regular Strength 500 mg
  • Calcium Carbonate
  • Chewable Assorted
  • Compare to the active ingredient of Tums Regular Strength 500

Packaging may vary from images shown.

View Details X